# SDR CA131220005

- Difficulty date: December 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 771 hours
- Engine: Tmeca ARRIEL2D
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bearing
- Condition: Seized
- Location: Hyd Pump Drive
- Part time: 337 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PUMP DRIVE BEARING SEIZED CAUSING HYDRAULIC BELT TO DISINTEGRATE WITH LOSS OF 1 HYDRAULIC SYSTEM.  PLEASE NOTE REASON THIS HAS BEEN SUBMITTED LATE AUDIT FINDING.
